Convex sets in projective space
Compositio Mathematica, Tome 13 (1956-1958), pp. 113-118
Cet article a éte moissonné depuis la source Numdam
@article{CM_1956-1958__13__113_0,
author = {de Groot, J. and de Vries, H.},
title = {Convex sets in projective space},
journal = {Compositio Mathematica},
pages = {113--118},
year = {1956-1958},
publisher = {Kraus Reprint},
volume = {13},
mrnumber = {92167},
zbl = {0080.15402},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1956-1958__13__113_0/}
}
de Groot, J.; de Vries, H. Convex sets in projective space. Compositio Mathematica, Tome 13 (1956-1958), pp. 113-118. http://geodesic.mathdoc.fr/item/CM_1956-1958__13__113_0/